# SDR UPS99828507

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 575527113
- Condition: Corroded
- Location: Bs 390-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 390 TO 450, LONG 33L HAS CORROSION INSIDE HAT CHANNEL.  REMOVED, FABRICATED AND REPLACED LONGERON IAW SRM 51-1-20D, AND DWG 5755271.
